# SDR 96ZZZX5492

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6161N
- Make and model: Cessna T210M
- Aircraft serial: 21062932
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: E3FF10300AA
- Condition: Failed
- Location: Dc Sys
- Component: Ford
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FAILURE DURING IFR CONDITIONS.  OPS CHECK AFTER LANDING SHOWED NORMAL VOLTAGE AND CHARGING RATE.  SECOND FAILURE IN IFR AND A/C LANDED.  OPS CHECK SHOWED ERRATIC VOLTAGE AND HIGH CHARGE RATE.  A/C FERRIED IFR TO REPAIR FACILITY 10 MINUTES AWAY WITH ALT ON LINE IT FAILED AFTER TAKEOFF.  OPS CHECK SHOWED ALT TOTALLY INOP.  SUBMITTER SUSPECTS ALT BRUSH NOT INSTALLED PROPERLY.  NEW OVHL UNIT INSTALLED.  OPS CHECK NORMAL.
